# SDR 96UAL900119

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Door 2r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE DOOR 2R AT AFT GALLEY INOPERATIVE.  REPLACED BATTERIES.
